# SDR ASAA2021102436384

- Difficulty date: October 24, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 28,617 hours, 8,978 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT, TURNED OFF, BACK ON AFTER 5 MIN, NORMAL OPS. CAME BACK ON DURING TAXI IN. GROUNDED - YES. REMOVED AND REPLACED THE L-2 OPENABLE WINDOW PER B737-900 AMM 56-12-11-400-801.  LEAK AND OPS CHECK GOOD.CLEARS MEL 30-11E.  PLACARD REMOVED.  SEAMC NOTIFIED,
